# SDR AALA980189

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N451AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49477
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, DISCOVERED EMERGENCY EXIT LIGHT AT OVER WING EXIT ON RIGHT SIDE INOPERATIVE.  REPAIRED BROKEN EMERGENCY EXIT LIGHT WIRE AT RIGHT SIDE OVER WING EXIT.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
